# SDR DALA2020102903519

- Difficulty date: August 31, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 66,446 hours, 26,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON SKIN LT FWD BULKHEAD WALL LOWER STATION 662 AT WHEEL WELL AREA.  CRACK OF 9.5" ON SKIN LT FWD BULKHEAD WALL LOWER STATION 662 AT WHEEL WELL AREA WAS REPAIRED, PER B737-800 SRM 57-10-10-1A PROCEDURE 2 ALLOWABLE DAMAGE 2 PAR 2.
